# SDR QXEA2016111600719

- Difficulty date: November 2, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 36,840 hours, 38,854 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 9 REQUIRES REPLACEMENT DUE TO EXCESSIVE CORROSION PN 85338210-111. REMOVED SPLICE PN 85338215-101 AND 85338216-101 COMMON TO SEAT TRACK NR 8 AND NR 9 REF SRM 51-40-15 6M/N, 51-2-65 4E. INSTALLED FASTENERS ON SPLICE FITTINGS PN 85338215-101 AND 85338216-101 COMMON TO VERTICAL LEG ON SEAT TRACK NR 9 REF SRM 51-2-05-02-01, COMMON TO SEAT TRACK NR 8 AND NR 9. REMOVED SEAT TRACK NR 9 PN 85338210-111 REF SRM 51-40-16 6M/N, 51-40-00, 51-42-05 4E. INSTALLED FASTENERS AT SEAT TRACK NR 9 COMMON TO VERTICAL WEBS FROM STA 670-773 PER SRM 51-42-05 REPAIR -01. LOCATED AND DRILLED HOLES ON THE VERTICAL FACE OF SEAT TRACK NR 9 PN 85338210-111 REF SRM 51-40-07 DWG:85338201 REV F. COMPLETED LOCATING AND DRILLING NEW SEAT TRACK, SPLICE FITTINGS COMMON TO SEAT TRACK NR 8 & NR 9 AND COMMON TO CARGO FLOOR REF SRM 51-40-07-02-01. INSTALLED FASTENERS AT SEAT TRACK NR 9 COMMON TO FLOOR MINUS 1EA FASTENER FWD OF STA 783 PER SRM 51-42-05 REPAIR -01 AND 51-40-15-02-01. INSTALLED SPLICE FITTINGS AT SEAT TRACK NR 8 AND NR 9 PER SRM 51-40-15-02-01. INSTALLED COMPLETE FASTENERS COMMON TO SEAT TRACK NR 9 AND VERTICAL WEB FROM STA X 175 TO X 783 REF SRM 51-42-05-02-01. INSTALLED 1EA FASTENER FWD OF STA 783 COMMON TO SEAT TRACK NR 9 AND FLOOR STRUCTURE REF SRM 51-40-15-02-01.
